Translator Disclaimer
September, 1984 Asymptotics of Graphical Projection Pursuit
Persi Diaconis, David Freedman
Ann. Statist. 12(3): 793-815 (September, 1984). DOI: 10.1214/aos/1176346703

Abstract

Mathematical tools are developed for describing low-dimensional projections of high-dimensional data. Theorems are given to show that under suitable conditions, most projections are approximately Gaussian.

Citation

Download Citation

Persi Diaconis. David Freedman. "Asymptotics of Graphical Projection Pursuit." Ann. Statist. 12 (3) 793 - 815, September, 1984. https://doi.org/10.1214/aos/1176346703

Information

Published: September, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0559.62002
MathSciNet: MR751274
Digital Object Identifier: 10.1214/aos/1176346703

Subjects:
Primary: 60F99

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.12 • No. 3 • September, 1984
Back to Top